# SDR CALA2024120501412

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 68,564 hours, 30,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R FAULT R/R EPSU BATTERY AT EPSU 12WL WITH A SERVICABLE UNIT FROM A/C 4046 REF AMM 33-51-38. OPS CHECKS OK
